Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 19 > No. 5

 
   

New Ostrowski-Type Inequalities for Generalized Convex Functions via Conformable Fractional Derivatives

PP: 1141-1152
doi:10.18576/amis/190514
Author(s)
Miguel Vivas-Cortez, Janneth Velasco-Velasco, Harold David Jarr ́ın,
Abstract
We have discovered new Ostrowski-type inequalities applicable to functions whose modulus of the conformable fractional derivative is relatively convex. This advancement constitutes a generalization of earlier results established for convex functions by other authors.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved